# SDR IPXA09555319

- Difficulty date: March 23, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 14,838 hours, 22,482 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Forging
- Condition: Gouged
- Location: E&E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 THE E & E BAY DOOR HANDLE FORGING IS GOUGED AT THE HANDLE CUTOUT.  REMOVED AND INSTALLED NEW DOOR HANDLE PER SRM 51-40-02-0G.
